Alert archive / Missouri / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 262, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Aug 18, 2015, 8:08 PM CDT for Barton County, Jasper County, Newton County, Missouri; Cherokee County, Crawford County, Kansas. It was in force for 67 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 18, 2015, 8:08 PM CDT (01:08 UTC)
- Expired
- Aug 18, 2015, 9:15 PM CDT
- In force
- 67 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 60.0 mph
Counties Cherokee County, KS, Crawford County, KS, Barton County, MO, Jasper County, MO, Newton County, MO
The radar
The Springfield radar (KSGF), 99 km from the middle of the area, began a volume at 01:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 18, 8:22 PM CDT | TSTM WND GST 60 | Crestline, KS | ESTIMATED WIND GUST AT KOAM-TV STUDIOS |
| Aug 18, 8:25 PM CDT | TSTM WND DMG | Baxter Springs, KS | EMA REPORTS LARGE TREE LIMBS DOWN IN BAXTER SPRINGS. TIME ESTIMATED BY RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 14 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 18, 3:06 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 1.1 hours before the alert went out and 70 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 984 J/kg
- Mixed-layer CIN
- -91 J/kg
- Mixed-layer LCL
- 1400 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 216 m²/s²
- 0-3 km storm-relative helicity
- 292 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 7.7
The text
As transmitted, in the capitals the NWS used until 2016.
715
WUUS53 KSGF 190108
SVRSGF
KSC021-037-MOC011-097-145-190215-
/O.NEW.KSGF.SV.W.0262.150819T0108Z-150819T0215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
808 PM CDT TUE AUG 18 2015
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN CRAWFORD COUNTY IN SOUTHEASTERN KANSAS...
CHEROKEE COUNTY IN SOUTHEASTERN KANSAS...
NORTHWESTERN NEWTON COUNTY IN SOUTHWESTERN MISSOURI...
JASPER COUNTY IN SOUTHWESTERN MISSOURI...
SOUTHWESTERN BARTON COUNTY IN SOUTHWESTERN MISSOURI...
* UNTIL 915 PM CDT
* AT 808 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR GIRARD TO NEAR TREECE...MOVING EAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
JOPLIN... PITTSBURG...
CARTHAGE... WEBB CITY...
CARL JUNCTION... BAXTER SPRINGS...
COLUMBUS... GALENA...
ORONOGO... CARTERVILLE...
DUQUESNE... DUENWEG...
JASPER... DIAMOND...
LOMA LINDA... CHEROKEE...
AIRPORT DRIVE... WEIR...
LEAWOOD... LOWELL...
THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 0 AND 23.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3743 9491 3744 9443 3741 9428 3724 9420
3704 9423 3700 9427 3696 9434 3696 9449
3697 9462 3700 9462 3700 9493
TIME...MOT...LOC 0108Z 269DEG 20KT 3745 9485 3704 9485
HAIL...0.88IN
WIND...60MPH
$$
CRAMER3 follow-up statements
128
WWUS53 KSGF 190128
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
828 PM CDT TUE AUG 18 2015
KSC037-190137-
/O.CAN.KSGF.SV.W.0262.000000T0000Z-150819T0215Z/
CRAWFORD KS-
828 PM CDT TUE AUG 18 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CRAWFORD COUNTY
IS CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
SOUTHEASTERN KANSAS AND SOUTHWESTERN MISSOURI.
LAT...LON 3734 9481 3734 9462 3738 9461 3741 9428
3724 9420 3704 9423 3698 9429 3696 9434
3696 9450 3697 9460 3697 9462 3700 9462
3700 9481
TIME...MOT...LOC 0127Z 276DEG 34KT 3735 9460 3708 9461
$$
KSC021-MOC011-097-145-190215-
/O.CON.KSGF.SV.W.0262.000000T0000Z-150819T0215Z/
CHEROKEE KS-NEWTON MO-JASPER MO-BARTON MO-
828 PM CDT TUE AUG 18 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT
FOR EASTERN CHEROKEE...NORTHWESTERN NEWTON...JASPER AND SOUTHWESTERN
BARTON COUNTIES...
AT 827 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES SOUTHEAST OF PITTSBURG TO GALENA...MOVING EAST
AT 40 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
JOPLIN... CARTHAGE...
WEBB CITY... CARL JUNCTION...
BAXTER SPRINGS... GALENA...
ORONOGO... CARTERVILLE...
DUQUESNE... DUENWEG...
JASPER... DIAMOND...
LOMA LINDA... AIRPORT DRIVE...
WEIR... LEAWOOD...
LOWELL... SILVER CREEK...
ALBA... PURCELL...
THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 0 AND 23.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3734 9481 3734 9462 3738 9461 3741 9428
3724 9420 3704 9423 3698 9429 3696 9434
3696 9450 3697 9460 3697 9462 3700 9462
3700 9481
TIME...MOT...LOC 0127Z 276DEG 34KT 3735 9460 3708 9461
HAIL...<.75IN
WIND...60MPH
$$
CRAMER221
WWUS53 KSGF 190148
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
848 PM CDT TUE AUG 18 2015
KSC021-MOC011-145-190157-
/O.CAN.KSGF.SV.W.0262.000000T0000Z-150819T0215Z/
CHEROKEE KS-NEWTON MO-BARTON MO-
848 PM CDT TUE AUG 18 2015
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN CHEROKEE...
NORTHWESTERN NEWTON AND SOUTHWESTERN BARTON COUNTIES IS CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
SOUTHWESTERN MISSOURI.
LAT...LON 3728 9451 3736 9445 3735 9425 3724 9420
3710 9422 3709 9423 3706 9433 3706 9453
3715 9453
TIME...MOT...LOC 0147Z 272DEG 23KT 3732 9438 3705 9439
$$
MOC097-190215-
/O.CON.KSGF.SV.W.0262.000000T0000Z-150819T0215Z/
JASPER MO-
848 PM CDT TUE AUG 18 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT
FOR CENTRAL JASPER COUNTY...
AT 847 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR JASPER TO NEAR DUENWEG...MOVING EAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
JOPLIN... CARTHAGE...
WEBB CITY... CARL JUNCTION...
ORONOGO... CARTERVILLE...
DUQUESNE... DUENWEG...
JASPER... AIRPORT DRIVE...
ALBA... PURCELL...
CARYTOWN... FIDELITY...
NECK CITY... BROOKLYN HEIGHTS...
ATLAS... OAKLAND PARK...
THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 10 AND 21.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3728 9451 3736 9445 3735 9425 3724 9420
3710 9422 3709 9423 3706 9433 3706 9453
3715 9453
TIME...MOT...LOC 0147Z 272DEG 23KT 3732 9438 3705 9439
HAIL...<.75IN
WIND...60MPH
$$
CRAMER628
WWUS53 KSGF 190205
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
905 PM CDT TUE AUG 18 2015
MOC097-190215-
/O.EXP.KSGF.SV.W.0262.000000T0000Z-150819T0215Z/
JASPER MO-
905 PM CDT TUE AUG 18 2015
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL JASPER COUNTY WILL
EXPIRE AT 915 PM CDT...
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER HEAVY RAIN
IS STILL POSSIBLE WITH THESE THUNDERSTORMS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
SOUTHWESTERN MISSOURI.
LAT...LON 3728 9451 3736 9445 3735 9425 3724 9420
3710 9422 3709 9423 3706 9433 3706 9453
3715 9453
TIME...MOT...LOC 0205Z 269DEG 20KT 3732 9438 3705 9439
$$
CRAMERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 18, 5:37 PM CDT, 2 hours 31 minutes earlier.
Area forecast discussion, Aug 18, 5:37 PM CDT, 2 hours 31 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 537 PM CDT TUE AUG 18 2015 .SHORT TERM...(Through Tonight) Issued at 0159 PM CDT TUE AUG 18 2015 Rather complex mesoscale set up over the region at this time. Outflow boundary has become a focus for scattered showers and storms that extend from Rolla southwestward to near Branson. While the airmass in this area is unstable (MLCAPE nearing 2000 J/kg), shear is lacking. As a result, storms have fired, but organization is struggling. Multicells are expected for the next few hours before this activity exits to the east. There is a risk for a few severe storms with this activity, with hail to the size of quarters and wind gusts to 60mph the main risks. In the meantime, an elongated area of rain and embedded storms continues to move east out of western Missouri. This activity has exhibited a slow weakening trend, but should stay together as it encounters increasing instability. At this point, not expecting severe weather with this activity, but it will continued to be monitored for trends. Heading into this evening and tonight, eyes will then focus on a cold front approaching from the northwest. Should see enough recovery across eastern Kansas to increase instability. Convection that fires along the front will move southeast with time and into western portions of the area this evening. There are questions as to how unstable our atmosphere will become. This area has been worked over so far today, and the window of opportunity for heating and recovery is small, and getting smaller by the hour. Trends will need to be monitored carefully. If enough instability develops, there will be a risk of marginally severe hail/wind with storms that enter from the west. Overnight, the cold front will move through the region and a much cooler airmass will enter from the northwest. The main shortwave over the upper Midwest will be slow to eject northeast, and a few additional lobes of vorticity will move through the area beginning late tonight through Wednesday. As a result, additional showers are expected across the region. .LONG TERM...(Wednesday through Tuesday) Issued at 0159 PM CDT TUE AUG 18 2015 Cold front will continue to plow through the area Wednesday. A strong mid level shortwave moving out of Kansas combined with a moist mid/upper level parallel flow will promote a slug of post frontal showers across most of the area through a majority of the day into the evening. NW surface flow, clouds and precip will make for a well below average August day with highs likely in the middle 60s. Once precip and clouds clear out Wednesday night, lows will tank into the lower 50s. Quiet weather is expected under zonal flow Thursday and Friday with the highs in the upper 70s and lows in the upper 50s/lower 60s. Medium range models continue to show a disturbance in the flow approaching the area early Saturday. Showers and thunderstorms look possible during this timeframe. A strong shortwave will traverse the northern plains on Sunday pushing another cold front into the area. Showers and thunderstorms also look possible during the day and evening Sunday. Beyond Sunday, northwest flow returns and dry conditions are expected through early next week. Temperatures look to remain near or slightly below average with highs near 80 and lows near 60. && .AVIATION...(For the 00Z TAFS through 00Z Wednesday Evening) Issued at 0533 PM CDT TUE AUG 18 2015 Convection over the eastern CWA should exit just as convection ahead of the cold front in eastern Kansas begins to push into our western CWA. Should start to see that occur near the onset of the 00z TAFS and for the JLN area into SGF an hour or two later. BBG will be later in the evening. This system seems to have quite a bit of post-frontal precipitation, so will be going with showers/thunder through much of the TAF period. Much of the pre- frontal conditions will be in VFR/MVFR unless you can get directly under a stronger storm which could send it into IFR. However, post-frontal conditions will deteriorate into IFR for much of the day Wednesday. && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. && SHORT TERM...Gagan LONG TERM...Burchfield AVIATION...Lindenberg
Hazardous weather outlook, Aug 18, 7:56 PM CDT, 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 756 PM CDT TUE AUG 18 2015 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-200100- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 756 PM CDT TUE AUG 18 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. WEATHER HAZARDS EXPECTED... ELEVATED HAIL RISK. ELEVATED THUNDERSTORM WIND DAMAGE RISK. SIGNIFICANT LIGHTNING RISK. DISCUSSION... THUNDERSTORMS WILL MOVE IN FROM SOUTHEAST KANSAS THIS EVENING. SOME OF THE STORMS MAY BE STRONG TO SEVERE WITH HAIL TO THE SIZE OF QUARTERS AND DAMAGING STRAIGHT LINE WINDS UP TO 70 MPH. THE BEST CHANCE OF SEVERE STORMS WILL OCCUR OVER EXTREME SOUTHEAST KANSAS INTO SOUTHWEST AND WEST CENTRAL MISSOURI THROUGH THE LATE EVENING. IN ADDITION TO THE POTENTIAL OF SEVERE STORMS...THESE STORMS WILL BE CAPABLE OF PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING AND VERY HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. SHOWERS AND PERHAPS A FEW EMBEDDED THUNDERSTORMS WILL CONTINUE WEDNESDAY. OCCASIONAL LIGHTNING AND SMALL HAIL WILL BE POSSIBLE...MAINLY ACROSS SOUTH CENTRAL MISSOURI. LOCALLY HEAVY RAINFALL IS POSSIBLE ACROSS SOUTHERN MISSOURI. THE CHANCE OF THUNDERSTORMS WILL RETURN LATE FRIDAY INTO THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && MORE DETAILED INFORMATION CAN BE ACCESSED AT: HTTP://WWW.WEATHER.GOV/SGF/SITREP(ALL LOWERCASE) THIS PRODUCT IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.WEATHER.GOV/SGF(ALL LOWERCASE)
In the hours before
Special weather statement, Aug 18, 2:51 PM CDT, 5 hours 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
251 PM CDT TUE AUG 18 2015
MOZ083-182030-
DENT MO-
251 PM CDT TUE AUG 18 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN DENT COUNTY UNTIL
330 PM CDT...
AT 251 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
SALEM...MOVING NORTHEAST AT 20 MPH.
DIME SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IN THE ADVISORY INCLUDE...
SALEM... STONE HILL...
HOWES MILL... SLIGO...
BOSS... HOWES...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN SPRINGFIELD.
&&
LAT...LON 3759 9131 3756 9132 3754 9147 3769 9159
3779 9144 3779 9131 3771 9131 3770 9130
3769 9115 3759 9115
TIME...MOT...LOC 1951Z 237DEG 19KT 3766 9145
HATCHSpecial weather statement, Aug 18, 3:08 PM CDT, 5 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
308 PM CDT TUE AUG 18 2015
MOZ096-105-182045-
OZARK MO-DOUGLAS MO-
308 PM CDT TUE AUG 18 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL DOUGLAS AND
NORTHWESTERN OZARK COUNTIES UNTIL 345 PM CDT...
AT 307 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 13
MILES SOUTH OF AVA...MOVING NORTHEAST AT 20 MPH.
DIME SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IN THE ADVISORY INCLUDE...
WASOLA... THORNFIELD...
NOBLE... SQUIRES...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN SPRINGFIELD.
&&
LAT...LON 3667 9276 3678 9277 3679 9276 3693 9255
3686 9243 3674 9250
TIME...MOT...LOC 2007Z 237DEG 19KT 3676 9269
HATCHThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 18, 10:07 PM CDT | Severe Thunderstorm Warning | SGF | Christian, Greene, Lawrence, Stone | 38 min |
| Aug 18, 10:20 PM CDT | Flash Flood Warning | SGF | Benton, Morgan | 6 hr |
| Aug 18, 10:41 PM CDT | Severe Thunderstorm Warning | SGF | Christian, Stone | 64 min |
| Aug 18, 10:48 PM CDT | Severe Thunderstorm Warning | SGF | Miller, Morgan | 57 min |
| Aug 18, 11:09 PM CDT | Severe Thunderstorm Warning | SGF | Douglas, Webster, Wright | 66 min |
| Aug 19, 2:12 AM CDT | Areal Flood Warning | SGF | Jasper, McDonald, Newton | 9 hr |
| Aug 19, 3:51 AM CDT | Areal Flood Warning | SGF | Barry, Lawrence, Stone | 15 hr |
| Aug 19, 5:23 AM CDT | Areal Flood Warning | SGF | Christian, Taney | 6 hr |
| Aug 19, 6:45 PM CDT | Areal Flood Advisory | SGF | Barry, Lawrence, Newton, Stone | 3 hr |
| Aug 18, 7:34 PM CDT | Severe Thunderstorm Warning | SGF | Cherokee, Crawford | 41 min |
| Aug 18, 8:15 PM CDT | Flash Flood Warning | SGF | Cherokee | 6 hr |
Nearby
Severe Thunderstorm Warnings in Missouri, 2015Severe Thunderstorm Warnings in Kansas, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.